# SDR CALA2013082390690

- Difficulty date: August 6, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS1027 LBL70 JUST AFT OVERWING EXIT DOOR CUTOUTS BS1027, BL70L.  REPAIRED CREASE BEAM SHEAR WEB FROM BS1020 TO BS1040 AT STR17L LBL70 BY FABRICATION OF WEB P/N 144N5140 & DOUBLER IAW ECRA 5311-01621 REV A. REPAIR PART MARKED "REO-M0703001" IAW ECRA 5311-01621 REV A.
